Follow
Ali Ebadian
Ali Ebadian
Professor of Mathematics, Urmia University
Verified email at urmia.ac.ir
Title
Cited by
Cited by
Year
A method for the numerical solution of the integro-differential equations
P Darania, A Ebadian
Applied Mathematics and Computation 188 (1), 657-668, 2007
2132007
Perspectives of matrix convex functions
A Ebadian, I Nikoufar, M Eshaghi Gordji
Proceedings of the National Academy of Sciences 108 (18), 7313-7314, 2011
862011
On the stability of J∗-derivations
ME Gordji, MB Ghaemi, SK Gharetapeh, S Shams, A Ebadian
Journal of Geometry and Physics 60 (3), 454-459, 2010
832010
On Booth lemniscate and starlike functions
R Kargar, A Ebadian, J Sokół
Analysis and Mathematical Physics 9 (1), 143-154, 2019
692019
A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in -ternary algebras
A Ebadian, N Ghobadipour, M Eshaghi Gordji
Journal of mathematical physics 51 (10), 103508, 2010
642010
Stability of a functional equation deriving from cubic and quartic functions
ME Gordji, A Ebadian, S Zolfaghari
Abstract and Applied Analysis 2008, 2009
592009
On approximate additive–quartic and quadratic–cubic functional equations in two variables on abelian groups
A Ebadian, A Najati, ME Gordji
Results in Mathematics 58 (1), 39-53, 2010
502010
Block-pulse functions and their applications to solving systems of higher-order nonlinear Volterra integro-differential equations
A Ebadian, AA Khajehnasiri
Electron. J. Differ. Equ 54, 1-9, 2014
302014
Radius problems for some subclasses of analytic functions
R Kargar, A Ebadian, J Sokół
Complex Analysis and Operator Theory 11 (7), 1639-1649, 2017
282017
The simplest proof of Lieb concavity theorem
I Nikoufar, A Ebadian, ME Gordji
Advances in Mathematics 248, 531-533, 2013
282013
Nearly radical quadratic functional equations in p-2-normed spaces
ME Gordji, H Khodaei, A Ebadian, GH Kim
Abstract and applied analysis 2012, 2012
262012
Linearization method for solving nonlinear integral equations
P Darania, A Ebadian, AV Oskoi
Mathematical Problems in Engineering 2006, 2006
252006
On subordination of some analytic functions
R Kargar, A Ebadian, J Sokół
Siberian Mathematical Journal 57 (4), 599-605, 2016
202016
Development of the Taylor expansion approach for nonlinear integro-differential equations
P Darania, A Ebadian
Int. J. Contemp. Math. Sci 1 (14), 651-664, 2006
202006
Hedberg's theorem in real Lipschitz algebras
D Alimohammadi, A Ebadian
Indian Journal of Pure and Applied Mathematics 32 (10), 1479-1494, 2001
192001
Functional inequalities associated with Cauchy additive functional equation in non-Archimedean spaces
A Ebadian, N Ghobadipour, TM Rassias, ME Gordji
Discrete Dynamics in Nature and Society 2011, 2011
182011
Nonlinear integrals and Hadamard-type inequalities
S Abbaszadeh, A Ebadian
Soft Computing 22 (9), 2843-2849, 2018
172018
Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces
A Ebadian, S Zolfaghari, S Ostadbashi, C Park
Advances in Difference Equations 2015 (1), 1-13, 2015
172015
Relations of a planar domains bounded by hyperbolas with families of holomorphic functions
VSMAE s. Kanas
Journal of inequality and applications 246, 1-14, 2019
162019
Locally univalent approximations of analytic functions
R Kargar, NR Pascu, A Ebadian
Journal of Mathematical Analysis and Applications 453 (2), 1005-1021, 2017
162017
The system can't perform the operation now. Try again later.
Articles 1–20